Kuo CC, Lin CC, Lee WJ, Huang WT. Comparing the antiswelling and analgesic effects of three different ice pack therapy durations: a randomized controlled trial on cases with soft tissue injuries. J Nurs Res. 2013; 21(3):186-94.
Payne LK. An 8-year-old with tinea capitis and secondary rash. Adv Emerg Nurs J. 2012; 34(1):24-31.
Edmonds K, Hull D, Spencer-Shaw A, Koldenhof J, Chrysou M, Boers-Doets C, Molassiotis A. Strategies for assessing and managing the adverse events of sorafenib and other targeted therapies in the treatment of renal cell and hepatocellular carcinoma: recommendations from a European nursing task group. Eur J Oncol Nurs. 2012; 16(2):172-84.
Lemmens L. Management of dermatologic toxicities related to epidermal growth factor receptor inhibitor therapy across Europe: can we get a consensus? Ecancermedicalscience. 2011;5:220. doi: 10.3332/ecancer.2011.220.
Paul SP. Infantile vesicular rash. Pract Midwife. 2011; 14(11):11-4.
Patel LM, Lambert PJ, Gagna CE, Maghari A, Lambert WC. Cutaneous signs of systemic disease. Clin Dermatol. 2011; 29(5):511-22.
Knight C, Glennie L. Early recognition of meningitis and septicaemia. J Fam Health Care. 2010; 20(1):6-8.
Edmonds K, Spencer-Shaw A. Managing adverse events associated with sorafenib in renal cell carcinoma. Br J Nurs. 2010; 19(1):58-60.
Woods CW, Bradshaw WT, Woods AG. Hemophagocytic lymphohistiocytosis in the premature neonate. Adv Neonatal Care. 2009; 9(6):265-73.
Welser M, Riedlinger I, Prause U. A comparative study of two-piece ostomy appliances. Br J Nurs. 2009; 18(9):530-4.
Oishi K. Clinical approaches to minimize rash associated with EGFR inhibitors. Oncol Nurs Forum. 2008; 35(1):103-11.
Schindler CA, Mikhailov TA, Fischer K, Lukasiewicz G, Kuhn EM, Duncan L. Skin integrity in critically ill and injured children. Am J Crit Care. 2007; 16(6):568-74.
Esper P, Gale D, Muehlbauer P. What kind of rash is it?: deciphering the dermatologic toxicities of biologic and targeted therapies. Clin J Oncol Nurs. 2007; 11(5):659-66.
Wood LS, Manchen B. Sorafenib: a promising new targeted therapy for renal cell carcinoma. Clin J Oncol Nurs. 2007; 11(5):649-56.
Lichon V, Khachemoune A. Left-sided eruption on a child: case study. Dermatol Nurs. 2007; 19(4):366-7.
Lacouture ME. Insights into the pathophysiology and management of dermatologic toxicities to EGFR-targeted therapies in colorectal cancer. Cancer Nurs. 2007; 30(4 Suppl 1):S17-26.
Wright LG. Maculopapular skin rashes associated with high-dose chemotherapy: prevalence and risk factors. Oncol Nurs Forum. 2006; 33(6):1095-103.
Noonan C, Quigley S, Curley MA. Skin integrity in hospitalized infants and children: a prevalence survey. J Pediatr Nurs. 2006;21(6):445-53.
Morse L, Calarese P. EGFR-targeted therapy and related skin toxicity. Semin Oncol Nurs. 2006; 22(3):152-62.
Sipples R. Common side effects of anti-EGFR therapy: acneform rash. Semin Oncol Nurs. 2006; 22(1 Suppl 1):28-34.
Andal EM. A rash is more than skin deep. Dermatol Nurs. 2003; 15(2):186-188.